# SDR COMA0061035

- Difficulty date: December 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 3,301 hours, 2,952 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR HANDLE CAUTION MESSAGE.  COULD NOT DUPLICATE.  CLEANED WIRING CONNECTION, OPERATIONAL CHECK SATISFACTORY.
